Iching my back side wht ?
I am facing skin problems from 4 year. I have treatment by esi and hospitals. But when I take medicine than some relaxed but again start. One year continue take citrizen, grivision. And minozole 2% tube after that Dr change medicine. Lecetzy tablet and flucream . also take a tablet in week fluka. Itching my back
Like the answers? Chat privately with the doctor of your choice
hi there, I am Dr Shishir, there can numerous causes for itching on face, but its not possible to diagnose without examination. I suggest you to visit your nearest dermatologist and get assessed again.Till then do not apply any home based remedy or an over the counter product, it will only worsen your condition, wish you all the very best.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.